# SDR CALA9700105

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1255/1308.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT DOOR ACCESS CUTOUT SKIN CRACKED AT STA 1308.5 AND STA 1255.  BOTH CRACKS WERE 1 INCH LONG.  DOUBLERS WERE INSTALLED IAW SRM 53-00-01, FIGURE 4 AND SRM 51-35-01.
